Project detail

Diferenční rovnice a dynamické rovnice na "time scales"

Duration: 26.03.2003 — 31.12.2006

Mark

GA201/04/0580

Default language

Czech

People responsible

Diblík Josef, prof. RNDr., DrSc.
- principal person responsible (2003-03-17 - not assigned)

Units

Department of Mathematics
- (2003-03-17 - not assigned)

Funding resources

Czech Science Foundation - Standardní projekty

- whole funder
Czech Science Foundation - Standardní projekty

- whole funder (2003-03-17 - not assigned)

Results

BAŠTINEC, J.; DIBLÍK, J. A initial data generating solutions of a general quadratic difference equations with prescribed asymptotic behaviour. In 3. matematický workshop, Sborník. Brno: Fakulta stavební VUT v Brně, 2004. p. 15 ( p.)ISBN: 80-214-2741-8.
Detail

BAŠTINEC, J.; DIBLÍK, J. Initial data generating solutions with prescribed asymptotic behaviour of difference equations with monotonic right-hand side. Brno: Universita obrany, Brno, 2005. p. 29 ( p.)
Detail

DIBLÍK, J.; HLAVIČKOVÁ, I. Compulsory asymptotic behaviour of solutions of two-dimensional systems of difference equations. In 3. matematický workshop. Brno: Fakulta stavební VUT v Brně, 2004. p. 35 ( p.)ISBN: 80-214-2741-8.
Detail

BAŠTINEC, J.; DIBLÍK, J. Initial data generating solutions of a general quadratic difference equations with prescribed asymptotic behaviour. In 3.matematický workshop, Sborník, CD ROM. Brno: Fakulta stavební VUT v Brně, 2004. p. 1 ( p.)ISBN: 80-214-2741-8.
Detail

BAŠTINEC, J., DIBLÍK, J., ZHANG, B. Existence of bounded solutions of discrete delayed equations. In Proceedings of the Sixth International Conference on Difference Equations. Boca Raton, Florida, USA: CRC Press, 2004. p. 359 ( p.)ISBN: 0-415-31675-8.
Detail

SVOBODA, Z., DIBLÍK, J. Retract Method for p-type Neutral Functional Differential Equations. In XXII. International Colloquium on the Acquisition Process Management, CD ROM. Vyškov na Moravě: VVŠ PV, 2004. p. 1 ( p.)ISBN: 80-7231-116-6.
Detail

DIBLÍK, J. Asymptotic behavior of solutions of discrete equations. In International Conference on Difference Equations, Special Functions and Applications. Mnichov, Německo: University of Munich, 2005. p. 103 ( p.)
Detail

Josef Diblík. Special matrices for solutions of initial problems for differential and discrete systems with constant coefficients and pure delay. In 4. konference o matematice a fyzice na vysokých školách technických s mezinárodní účastí. Brno: Universita obrany Brno, 2005. p. 9 ( p.)ISBN: 80-85960-91-5.
Detail

DIBLÍK, J.; HLAVIČKOVÁ, I. On a special type of two-dimensional system of difference equations. In XXiii International Colloquium on the Acquisition Process Management. Brno: Universita obrany Brno, 2005. p. 31 ( p.)
Detail

DIBLÍK, J.; HLAVIČKOVÁ, I. Three-dimensional systems of difference equations - the asymptotic behavior of their solutions. In 4. matematický workshop. Brno: FAST VUT, 2005. p. 33 ( p.)ISBN: 80-214-2998-4.
Detail

Josef Diblík, Irena Růžičková. Compulsory assymptotic behavior of solutions of two-dimensional systems of difference equations. In Proceedings of the 9th International Conference. Singapore: University of Southern California, 2005. p. 35 ( p.)ISBN: 80-85960-92-3.
Detail

BAŠTINEC, J., DIBLÍK, J. Initial data generating solutions of quadratic difference equations with prescribed asymptotic behaviour. In 4th International conference APLIMAT. Bratislava: Slovak University of Technology, 2005. p. 73 ( p.)ISBN: 80-969264-1-1.
Detail

DIBLÍK, J., RŮŽIČKOVÁ, I. On a special type of two-dimensional system of difference equations. In XXIII International Colloquium on the Acquisition Process Management Proceedings of abstracts and electronic version of contributions on CD-ROM. Brno: Univerzita obrany Fakulta ekonomiky a managementu, 2005. p. 1 ( p.)ISBN: 80-85960-92-3.
Detail

BAŠTINEC, J.; DIBLÍK, J. One class of bounded positive solutions of a discrete equation. In Dynamical system modelling and stability investigation, International conference, Kyiv 2005. Kyjev: Kyiv State University, 2005. p. 139 ( p.)
Detail

DIBLÍK, J. Results on asymptotic behavior of solution of discrete equations. In Dynamical system modelling and stability investigation, International conference, Kyiv 2005. Kyjev: Kyiv State University, 2005. p. 143 ( p.)ISBN: 966-76-52-00-9.
Detail

BAŠTINEC, J.; DIBLÍK, J. Solution of Structural Interbranch System of a Dynamic Model. In Proceedings Fourth international conference on soft computing applied in computer and economic enviroment. Kunovice: European Polytechnical Institute Kunovice, 2006. p. 35 ( p.)ISBN: 80-7314-084-5.
Detail

BAŠTINEC, J.; DIBLÍK, J. Detection of initial data generating bounded solutions of linear discrete equations. In Fourth international conference on soft computing applied in computer and economic environment. Kunovice: European Polytechnical institute Kunovice, 2006. p. 143 ( p.)ISBN: 80-7314-084-5.
Detail

DIBLÍK, J., RŮŽIČKOVÁ, I. On the Discrete Analogy of a Special Case of the Emden-Fowler Differential Equation. In XXIV International Colloquium on the Acquisition Process Management. Proceedings of abstracts and electronic version of reviewed contributions on CD-ROM. Brno: Univerzita obrany, Fakulta ekonomiky a managementu, 2006. p. 1 ( p.)ISBN: 80-7231-139-5.
Detail

BAŠTINEC, J. Existence of positive solutions of discrete delayed equations. In CDDEA 2006. Žilina: Faculty of Science, University of Žilina, 2006. p. 9 ( p.)ISBN: 80-8070-563-1.
Detail

DIBLÍK, J.; KHUSAINOV, D. Discrete systems with weak delay. In CDDEA 2006. Žilina: Faculty of Science, University of Žilina, 2006. p. 14-16. ISBN: 80-8070-563-1.
Detail

BAŠTINEC, J.; DIBLÍK, J. Existence of Positive Solutions of Discrete Delaed Equations. In Eighth Crimea International Mathematical School 2006. Simferopol, Ukrajina: National universita of Tavrida, Simferopol, 2006. p. 204 ( p.)ISBN: 966-8180-52-6.
Detail

BAŠTINEC, J.; DIBLÍK, J. Conditions for existence of positive solutions of discrete delayed equations. In 5. Matematický workshop, Sborník, část A. Brno: FAST VUT, 2006. p. 17 ( p.)ISBN: 80-214-3282-9.
Detail

BAŠTINEC, J.; DIBLÍK, J. Conditions for existence of positive solutions of discrete equations. In 5. Matematický workshop, Sborník, část A. CD-ROM. Brno: FAST VUT, 2006. p. 1 ( p.)ISBN: 80-214-3282-9.
Detail

BAŠTINEC, J. Existence of positive solutions of linear discrete delayed equations. In CDDE 2006. Brno: Masaryk university Brno, 2006. p. 33 ( p.)
Detail

HILSCHER, R.; RŮŽIČKOVÁ, V. Perturbation of nonnegative time scale quadratic functionals. In DIFFERENCE EQUATIONS, SPECIAL FUNCTIONS AND ORTHOGONAL POLYNOMIALS Proceedings of the International Conference. 2007. p. 266-275. ISBN: 978-981-270-643-0.
Detail

DIBLÍK, J.; GRITSAY, I.; KHUSAINOV, D. Relative controllability of linear discrete systems with constant coefficients and pure delay. In International Conference on Difference Equations, Special Functions and Applications, Conference Booklet. Mnichov, SRN: ICDEA, 2006. p. 148 ( p.)
Detail

BAŠTINEC, J.; DIBLÍK, J. Positive Solutions of Delayed Discrete Equations. In 5th International Conference APLIMAT, part II. Bratislava: FME SUT Bratislava, 2006. p. 209 ( p.)ISBN: 80-967305-5-X.
Detail

DIBLÍK, J.; BAŠTINEC, J. Existence of positive solutions of discrete delayed equations. In 6th International Conference APLIMAT 2007. Bratislava: FME STU, 2007. p. 143 ( p.)
Detail

DIBLÍK, J.; HLAVIČKOVÁ, I. Compulsory asymptotic behaviour of solutions of system of three discrete equations. In Proceedings of the International Conference "Difference Equations, Special Functions and Orthogonal Polynomials,". New Jersey, London: World Scientific, 2007. p. 149-158. ISBN: 981-270-643-7.
Detail

BAŠTINEC, J.; DIBLÍK, J. Remark on positive solutions of discrete equations Delta u(k+n)= -p(k)u(k). Nonlinear Analysis, Theory, Methods and Applications, 2005, vol. 63(2005), no. 11, p. 2145-2151. ISSN: 0362-546X.
Detail

DIBLÍK, J.; KHUSAINOV, D. Representation of solutions of discrete delayed system x(k+1)=Ax(k)+Bx(k-m)+f(k). Journal of Mathematical Analysis and Application, 2006, vol. 2006, no. 318, p. 63-76. ISSN: 0022-247X.
Detail

DIBLÍK, J.; MIGDA, M.; SCHMEIDEL, E. Bounded solutions of nonlinear discrete equations. Nonlinear Analysis, Theory, Methods and Applications, 2006, vol. 65 (2006), no. 1, p. 845 ( p.)ISSN: 0362-546X.
Detail

HILSCHER, R.; RŮŽIČKOVÁ, V. Riccati inequality and other results for discrete symplectic systems. Journal of Mathematical Analysis and Application, 2006, vol. 322, no. 2, p. 1083-1098. ISSN: 0022-247X.
Detail

HILSCHER, R.; RŮŽIČKOVÁ, V. Implicit Riccati equations and quadratic functionals for discrete symplectic systems. International Journal of Difference Equations, 2006, vol. 1, no. 1, p. 135-154. ISSN: 0973-6069.
Detail

DIBLÍK, J.; HLAVIČKOVÁ, I.; RŮŽIČKOVÁ, M. A General Version of the Retract Method for Discrete Equations. Acta Mathematica Sinica, 2007, vol. 23, no. 2, p. 341-348. ISSN: 1439-8516.
Detail

BAŠTINEC, J.; DIBLÍK, J. On initial data generating bounded solutions of linear discrete equations II. Journal of Applied Mathematics, 2008, vol. 1(2008), no. 1, p. 111-116. ISSN: 1337-6365.
Detail

BAŠTINEC, J.; DIBLÍK, J.; RŮŽIČKOVÁ, M. Initial data generating bounded solutions of linear discrete equations. Opuscula Mathematica, 2007, vol. 26(2006), no. 3, p. 395-406. ISSN: 1232-9274.
Detail

RŮŽIČKOVÁ, V. Perturbation of discrete quadratic functionals. Tatra Mountains Mathematical Publications, 2007, vol. 38, no. 1, p. 229-241. ISSN: 1210-3195.
Detail

DIBLÍK, J.; VÁCLAVÍKOVÁ, B. Bounded solutions of discrete equations on discrete real time scales. Functional Differential Equations, 2007, vol. 14, no. 1, p. 67-82. ISSN: 0793-1786.
Detail

DIBLÍK, J.; KHUSAINOV, D. Representation of solutions of linear discrete systems with constant coefficients and pure delay. Advances in Difference Equations, 2007, vol. 2006, no. 4, p. 1-13. ISSN: 1687-1839.
Detail

DIBLÍK, J. Anti-Lyapunov method for systems of discrete equations. Nonlinear Analysis, Theory, Methods and Applications, 2004, vol. 2004, no. 57, p. 1043-1057. ISSN: 0362-546X.
Detail

DIBLÍK, J. Asymptotic behaviour of solutions of discrete equations. Functional Differential Equations, 2004, vol. 11(2004), no. 1, p. 37-48. ISSN: 0793-1786.
Detail

DIBLÍK, J., SMÉKAL, Z. O řešení diferenční rovnice y (n+2) - 1,25y (n+1) + 0,78125y (n) = x (n+2) - x(n). Elektrorevue - Internetový časopis (http://www.elektrorevue.cz), 2005, roč. 2005, č. 1, s. 1 ( s.)ISSN: 1213-1539.
Detail

DIBLÍK, J. Investigation of asymptotic behaviour of solutions of discrete equations. In 3. matematický workshop, Sborník. Brno: Fakulta stavební VUT v Brně, 2004. p. 31 ( p.)ISBN: 80-214-2741-8.
Detail